MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s11096-021-01311-5

Медицинская библиотека · International journal of clinical pharmacy · 2021

Drug-induced liver injury associated with lopinavir-ritonavir in patients with COVID-19: a disproportionality analysis of U.S. food and drug administration adverse event reporting system (FAERS) data.

Tang Huilin, Zhou Liyuan, Li Xiaotong, Kinlaw Alan C, Yang Jeff Y, Moon Andrew M, Barnes Edward L, Wang Tiansheng

СтатьяПеревод в очереди

Аннотация

Background Liver injury has been documented independently in novel coronavirus disease 2019 (COVID-19) patients and patients treated with lopinavir-ritonavir. Objective to investigate the drug-induced liver injury associated with lopinavir-ritonavir among the patients with COVID-19. Methods We conducted a disproportionality analysis of US Food and Drug Administration Adverse Event Reporting System (FAERS) between 2020Q1 and 2021Q1 to evaluate the association between lopinavir-ritonavir and risk of drug-induced liver injury (or severe drug-induced liver injury) and calculated their reporting odds ratios (RORs) with 95% confidence intervals (CIs). Results A total of 3,425 cases of drug-induced liver injury were reported in 19,782 patients with COVID-19. The ROR for drug-induced liver injury was 2.99 (2.59-3.46), 3.16 (2.68-3.73), and 5.39 (4.63-6.26) when comparing lopinavir-ritonavir with all other drugs, hydroxychloroquine/chloroquine only, and remdesivir, respectively. For severe drug-induced liver injury, RORs for lopinavir-ritonavir provided evidence of an association compared with all other drugs (3.98; 3.15-5.05), compared with hydroxychloroquine/chloroquine only (5.33; 4.09-6.94), and compared with remdesivir (3.85; 3.03-4.89). Conclusions In the FAERS, we observed a disproportional signal for drug-induced liver injury associated with lopinavir-ritonavir in patients with COVID-19.

Для цитирования: Tang Huilin, Zhou Liyuan, Li Xiaotong, Kinlaw Alan C, Yang Jeff Y, Moon Andrew M, Barnes Edward L, Wang Tiansheng. Drug-induced liver injury associated with lopinavir-ritonavir in patients with COVID-19: a disproportionality analysis of U.S. food and drug administration adverse event reporting system (FAERS) data.. International journal of clinical pharmacy. 2021. DOI: 10.1007/s11096-021-01311-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.